MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; CATHETER, PRESSURE MONITORING, CARDIAC

ACIST MEDICAL SYSTEMS, INC. ACIST; CATHETER, PRESSURE MONITORING, CARDIAC
Model Number NAVVUS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The navvus catheter, lot number 0000160740, was received on 27sept2021.Upon completion of the investigation, a follow-up report will be submitted to fda.
 
Event or Problem Description
During a fractional flow reserve (ffr) procedure using the acist rapid exchange ffr system, model rxi, and navvus catheter, the navvus catheter tip broke within the patient.The tip was removed by the physician and there was no injury to the patient.
 
Additional Manufacturer Narrative
The navvus catheter was returned to acist for investigation.Upon removal of the navvus catheter from the packaging, visual inspection found the catheter to be separated into two pieces.The separation is located on the catheter's distal shaft, 1.5 inches from the distal tip.The separation was investigated under magnification and the separation on the distal shaft is not a clean cut.The area adjacent to the separation is deformed and damaged.The internal fiber optic cable remained intact to the distal shaft.The results of acist's investigation indicate that the catheter encountered an obstruction within the patient vasculature at the time of the catheter pull back, which resulted in the catheter separation.The damage affected the exterior of the catheter; the internal fiber optic cable was not impacted by the damage.The cause of the reported event is inconclusive.
 
Additional Manufacturer Narrative
Correction in field d2 for common device name in initial and follow up #1 report from "injector and syringe, angiographic, product code: dxt" to "catheter, pressure monitoring, cardiac, product: obi." in medwatch follow up #1, the manufacturer report number was incorrect on pages 2 and 3.This incorrect number has been changed from "2134243-2021-00016" to the correct manufacturer report number "2134243-2021-00018.".

Brand Name
ACIST
Common Device Name
CATHETER, PRESSURE MONITORING, CARDIAC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
Manufacturer (Section G)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
Manufacturer Contact
jeff audritsh
7905 fuller road
eden prairie, MN 55344
9529959347
MDR Report Key12624950
Report Number2134243-2021-00018
Device Sequence Number14583380
Product Code OBI
UDI-Device Identifier30841716102340
UDI-Public(01)30841716102340(11)200805(17)220805(10)0000160740
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132474
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAVVUS
Device Catalogue Number014667
Device Lot Number0000160740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer12/02/2021
12/02/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date01/07/2022
04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown